# SDR CALA2022052501345

- Difficulty date: May 25, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N794UA
- Make and model: Boeing 777222
- Aircraft serial: 26953
- Aircraft time: 99,151 hours, 13,073 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: NA
- Part serial: NA
- Condition: Failed
- Location: Door 2r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R EPAS UNIT DOES NOT FLASH GREEN WHEN ARMED. REPLACED DOOR 2R EPAS BATTERY PACK UNIT PER TASK IPC REFERENCE # 52-38-00 52-11-20-400-813. SYSTEM OP''S CHECKED GOOD. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1381867  SN OFF 3093 PERFORMED IDT INSP OF REPLACED DOOR 2R EPAS BATTERY PACK UNIT PER TASK 52-11-20-400-813. SYSTEM OP''S CHECKED GOOD. VERIFIED SLIDE PACK TWO EACH SAFETY PINS REMOVED QND EPAS BATTERY ARMED. NO DEFECTS NOTED. BATTERY, ASSY,   OFF 26-5211-9-9003 3093 ON 26-5211-9-9003 1680
